# SDR DALA2018041302416

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 70,512 hours, 14,276 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CRACK INSPECTION,  FOUND THE SKIN AT BS 1654, STRINGER 13AR CRACKED AND IS APPROXIMATELY 6 INCHES AND BEYOND THE 5 INCH CRACK LIMIT OF SRM 53-80-01.  REPAIRED IAW SRM 53-80-01.
